Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Property $ \Gamma$ and inner amenability


Author: Edward G. Effros
Journal: Proc. Amer. Math. Soc. 47 (1975), 483-486
MSC: Primary 46L10
DOI: https://doi.org/10.1090/S0002-9939-1975-0355626-6
MathSciNet review: 0355626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the regular group von Neumann algebra of a countable, infinite conjugacy class group satisfies Property $ \Gamma $, then the group has a nontrivial mean which is invariant under inner automorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0355626-6
Article copyright: © Copyright 1975 American Mathematical Society